# SDR CA000905005

- Difficulty date: July 20, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK 1000
- Aircraft time: 57,069 hours
- Engine: Rroyce SPEY55515
- System (JASC): 5280 · Landing Gear Doors
- Part: Stop
- Part number: 200642005
- Condition: Loose
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF AIRCRAFT REPORTED THE LEFT MAIN GEAR DOOR WOULD NOT CLOSE AFTER GEAR RETRACTION. THE GEAR WAS CYCLED SEVERAL TIMES WITH THE SAME RESULT. THE CREW ELECTED TO RETURN TO WITH THE GEAR DOWN SELECTION NORMAL - 5 GREEN LIGHTS AND BOTH MAIN GEAR DOORS CLOSED. AIRCRAFT LANDED WITHOUT INCIDENT - CFR WAS CALLED OUT ON STANDBY AS A PRECAUTION. AIRCRAFT INSPECTED AND FOUND SAFE FOR FERRY FLIGHT WITH GEAR DOWN AND PINS INSTALLED. MAINTENANCE INSPECTION FOUND THE LEFT HAND MAIN LANDING GEAR DOOR WOULD NOT LOCK BECAUSE THE DOOR STOP WAS LOOSE. STOP WAS ADJUSTED AND LOCK WIRED - GEAR SWINGS CARRIED OUT AND CHECKED SERVICEABLE.AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
